Alert archive / South Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 67, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Jul 7, 2016, 8:47 PM EDT for Darlington County, Florence County, South Carolina. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2016, 8:47 PM EDT (00:47 UTC)
- Expired
- Jul 7, 2016, 9:45 PM EDT
- In force
- 58 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Darlington County, SC, Florence County, SC
The radar
The Columbia radar (KCAE), 104 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 8:51 PM EDT | TSTM WND DMG | 2 N Lamar, SC | TREE IN ROADWAY COTTONFLOWER AND NEWMAN SWAMP RDS. |
| Jul 7, 9:15 PM EDT | HAIL 0.75 | 2 W Timmonsville, SC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 4:14 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 0.8 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2894 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1221 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
997
WUUS52 KILM 080047
SVRILM
SCC031-041-080145-
/O.NEW.KILM.SV.W.0067.160708T0047Z-160708T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
847 PM EDT THU JUL 7 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FLORENCE COUNTY IN NORTHEASTERN SOUTH CAROLINA...
DARLINGTON COUNTY IN NORTHEASTERN SOUTH CAROLINA...
* UNTIL 945 PM EDT
* AT 846 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER OATS...OR 9
MILES SOUTH OF HARTSVILLE...MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FLORENCE...HARTSVILLE...LAKE CITY...DARLINGTON...TIMMONSVILLE...
PAMPLICO...LAMAR...QUINBY...SARDIS...NEW HOPE...EFFINGHAM...
KELLYTOWN...CARTERSVILLE...
FLORENCE DARLINGTON TECHNICAL COLLEGE MAIN CAMPUS...
NORTH HARTSVILLE...EVERGREEN...FRIENDFIELD...DARLINGTON RACEWAY...
FLOYD AND MARS BLUFF.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 20 BETWEEN MILE MARKERS 126 AND 141.
INTERSTATE 95 IN SOUTH CAROLINA BETWEEN MILE MARKERS 146 AND 174.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3445 8013 3428 7959 3398 7951 3383 7978
3389 7985 3389 7993 3395 7997 3399 7989
3404 7999 3408 8003 3409 8008 3415 8015
3416 8016 3420 8011 3423 8011 3428 8013
3433 8018 3436 8018 3433 8024 3435 8028
TIME...MOT...LOC 0046Z 297DEG 34KT 3424 8003
HAIL...<.75IN
WIND...60MPH
$$
RGZ2 follow-up statements
746
WWUS52 KILM 080101
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
901 PM EDT THU JUL 7 2016
SCC031-041-080145-
/O.CON.KILM.SV.W.0067.000000T0000Z-160708T0145Z/
FLORENCE SC-DARLINGTON SC-
901 PM EDT THU JUL 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR FLORENCE AND CENTRAL DARLINGTON COUNTIES...
AT 859 PM EDT...A GUST FRONT FROM A SEVERE THUNDERSTORM WAS LOCATED
ALONG A LINE EXTENDING FROM NEAR QUINBY TO NEAR FLORENCE TO NEAR
TIMMONSVILLE... MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FLORENCE...HARTSVILLE...LAKE CITY...DARLINGTON...TIMMONSVILLE...
PAMPLICO...LAMAR...QUINBY...NEW HOPE...EFFINGHAM...KELLYTOWN...
FLORENCE DARLINGTON TECHNICAL COLLEGE MAIN CAMPUS...
NORTH HARTSVILLE...EVERGREEN...FRIENDFIELD...DARLINGTON RACEWAY...
FLOYD...MARS BLUFF...CLYDE AND AUBURN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3445 8011 3428 7959 3398 7951 3385 7975
3390 7981 3390 7989 3396 7993 3400 7985
3405 7995 3409 7999 3410 8004 3417 8012
3421 8007 3424 8007 3434 8014 3437 8014
3435 8017 3437 8019 3435 8021 3436 8024
TIME...MOT...LOC 0059Z 291DEG 40KT 3426 7972 3418 7985 3414 8001
HAIL...<.75IN
WIND...60MPH
$$
RGZ931
WWUS52 KILM 080145
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
945 PM EDT THU JUL 7 2016
SCC031-041-080153-
/O.EXP.KILM.SV.W.0067.000000T0000Z-160708T0145Z/
FLORENCE SC-DARLINGTON SC-
945 PM EDT THU JUL 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR FLORENCE AND CENTRAL
DARLINGTON COUNTIES WILL EXPIRE AT 945 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE CONTINUED TO MOVE SOUTH
AND EAST...BUT PORTIONS OF THE AREA HAVE BEEN REPLACED BY ANOTHER
WARNING.
THEREFORE THIS WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHEASTERN SOUTH CAROLINA.
LAT...LON 3445 8011 3428 7959 3398 7951 3385 7975
3390 7981 3390 7989 3396 7993 3400 7985
3405 7995 3409 7999 3410 8004 3417 8012
3421 8007 3424 8007 3434 8014 3437 8014
3435 8017 3437 8019 3435 8021 3436 8024
TIME...MOT...LOC 0140Z 297DEG 34KT 3426 7972 3418 7985 3414 8001
$$
RGZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 8:21 PM EDT, 26 minutes earlier.
Area forecast discussion, Jul 7, 8:21 PM EDT, 26 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
821 PM EDT THU JUL 7 2016
.SYNOPSIS...
Oppressive heat and humidity will build through Saturday with heat
advisories likely each day. Thunderstorm chances will be greatest
late today beneath an upper disturbance, before falling Friday and
Saturday. Temperatures will slowly drop back to more seasonable
levels by early next week, accompanied by increasing shower and
thunderstorm chances as a trough stalls near the area.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
As of 800 PM Thursday...First batch of severe thunderstorms has
moved off the Cape Fear coast. Other severe thunderstorms were
moving by to our NE. Another cluster of severe thunderstorms was
upstream of Darlington County and moving southeast. Some of these
storms may still impact portions of our western counties before
the overall intensity of the thunderstorms begins to diminish.
Therefore, the Severe Thunderstorm Watch will continue. Have
dropped POPs back to chance as the coverage should be more
scattered through the late eve hours as a good portion of the
forecast area has been worked over from previous convection.
A Severe Thunderstorm Watch is in effect til 11 pm for all of
southeast North Carolina and northeast South Carolina. Main risk
will be damaging wind gusts and frequent cloud to ground
lightning.
Mins tonight will again be tricky dependent upon convection
creating some rain cooled air. Have sided more heavily on the
slightly cooler MAV numbers, with mins forecast to fall to around
72 well inland, 78 at the beaches.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
As of 800 PM Thursday...A Heat Advisory has been issued for the
entire area for Fri for heat index values up to 109 degrees. Near
record heat forecast for the short term as Bermuda high and mid-
level ridging expand further across the area.
A shortwave will be moving offshore Friday morning with subsidence
likely developing behind it. As this occurs, the mid-level ridge
axis will blossom across the MS VLY, producing NW winds /downslope
flow/ into the Carolinas. This allows a piece of the thermal ridge
across the Great Plains to advect eastward, pushing 850mb temps to
21-22C Friday, and then to as much as 23C locally on Saturday, which
would be records for the date. These will combine with W/NW flow
through much of the column to produce the hottest temperatures we
have seen so far this year. Guidance is in good agreement with 100+
degree readings except at the immediate beaches on Saturday, with
highs Friday just a degree or two cooler. Downsloping may even
permit the favored hot areas in Cape Fear to be as hot if not hotter
than the rest of the CWA. At the same time, dew point temperatures
will increase from Wed/Thu, and heat advisories are expected with
excessive heat warnings possible for portions of the area Saturday
thanks to heat index values potentially exceeding 110.
Record temperatures for Fri/Sat:
Location Fri July 8 Sat July 9
Wilmington 100 - 2012 102 - 1977
Florence 105 - 1977 104 - 1977
N Myrtle Bch 97 - 2010 100 - 1992
Convection will be possible each day simply due to extreme
instability in these very hot temperatures. W/NW mid-level flow will
keep the column relatively dry, and warm 500mb temps will serve as a
lid to convection. However, the piedmont trough may be able to drive
updrafts into storms Fri/Sat, with any weak impulses moving to the
north aiding in development. Will maintain inherited silent POP for
Friday, with just a SCHC Saturday. Mins both nights will drop only
to around 80, upper 70s inland.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
As of 330 PM Thursday...The H5 subtropical ridge will be in place
across the northern Gulf of Mexico across FL and off the southeast
U.S. coast with peripheral influence across this segment of the
Carolinas. H85 temperatures are shown to lower a couple degrees C
through the extended with slightly lower dewpoints are expected
through the week. This could be enough of a change to hold heat
indices to at or just below 100F versus the 105-110F projected
during the short term. However, during Sunday afternoon the heat
index across the Pee Dee could range from 100-105F. A weak impulse
aloft during Sunday could lead to widely scattered showers/tstms
persisting into the evening hours. Otherwise inland trough and sea
breeze may produce similar coverage of storms during Monday with
an increase in coverage Tuesday through Thursday.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
As of 00Z...Showers and thunderstorms will continue to affect the
terminals this evening. Generally TEMPO MVFR with this activity but
very brief IFR/wind gusts to 35 kt is possible. Activity will end
from NW-SE 02-04Z. Expect VFR after midnight all terminals with SW-W
winds 4-9 kts. After sunrise winds will be W around 10 kts except
becoming SW at the coastal terminals 10-15 kts by noon. Showers
and thunderstorms tomorrow should be mostly N of KILM/KLBT, but
could move S towards KILM/KLBT late in the TAF valid period.
EXTENDED OUTLOOK...Mainly VFR. Possible brief MVFR/IFR from
scattered convection each day. Possible brief MVFR from fog each
morning.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
As of 800 PM Thursday...Gradient winds, enhanced by the seabreeze
circulation, have been stiff this eve...regularly 20 to 25 kt
with some gusts up to 30 kt. A thunderstorm wind gust across the
northern waters resulted in a brief period of even stronger winds
earlier.
Expect winds of 20 to 25 kt will continue for several more hours,
even as the seabreeze circulation breaks down, as nocturnal
jetting develops. May end up extending the Small Craft Advisory
later this eve. The low-level jet should weaken during the late
night hours, allowing winds to drop to 15 to 20 kt. Seas of 3 to 5
ft and up to 6 ft will subside to 3 to 4 ft Friday morning.
SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
As of 300 PM Thursday...More of the same through the short term as
Bermuda ridging remains the dominant feature. This leaves W/SW winds
across all portions of the waters, with the exception being a
slightly backed near-shore sea breeze each aftn, returning to W/SW
in the evening. Speeds will be elevated, 10-15 kts during the day
and 15-20 kts at night. Wave heights will be generally 3-4 ft with
isolated 5 fters at times, created primarily by a 5-6 sec SW wind
wave.
LONG TERM /SUNDAY THROUGH TUESDAY/...
As of 300 PM Thursday...A weak front will push off the waters
during Sunday morning then wash out with the return of
southwesterly flow by the afternoon. Weak inland troughing
combined with high pressure far offshore GA/FL will maintain
southwesterly flow across the waters Monday through Tuesday.
Speeds will average 15 knots or less through the period while seas
are generally 3-4 ft away from the coast. The bulk of the spectral
wave energy will be comprised of the dominant south-southwest wind
wave with a much smaller contribution from ESE ground swell.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Heat Advisory from noon to 7 PM EDT Friday for SCZ017-023-024-
032-033-039-053>056.
NC...Heat Advisory from noon to 7 PM EDT Friday for NCZ087-096-099-
105>110.
MARINE...Small Craft Advisory until 1 AM EDT Friday for AMZ250-252-254-
256.
&&
NEAR TERM...RJD/JDW
SHORT TERM...JDW
LONG TERM...SRP
AVIATION...MRRHazardous weather outlook, Jul 7, 7:59 PM EDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 759 PM EDT THU JUL 7 2016 NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053-055-090000- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER- INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN- 759 PM EDT THU JUL 7 2016 ...SEVERE THUNDERSTORM WATCH 349 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. NCZ106-108-110-SCZ054-056-090000- COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY- COASTAL GEORGETOWN- 759 PM EDT THU JUL 7 2016 ...SEVERE THUNDERSTORM WATCH 349 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. AMZ250-252-254-256-090000- COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 759 PM EDT THU JUL 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. STRONG THUNDERSTORMS POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 27
In the hours before
Local storm report, Jul 7, 6:48 PM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
648 PM EDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 2 SW ROGERS CROSSROADS 34.25N 79.91W
07/07/2016 DARLINGTON SC 911 CALL CENTER
A LARGE TREE REPOREDLY FELL ONTO A HOUSE ON GREEN
STREET ROAD. NO INFORMATION PASSED ALONG AS TO THE
EXTENT OF HOUSE DAMAGE. THE TIME WAS ESTIMATED BASED ON
RADAR DATA.
&&
EVENT NUMBER ILM1600176
RJDLocal storm report, Jul 7, 6:51 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
651 PM EDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 3 WNW EMERSON 34.19N 78.92W
07/07/2016 COLUMBUS NC DEPT OF HIGHWAYS
TREE IN ROADWAY SWAMP FOX HIGHWAY
&&
EVENT NUMBER ILM1600177
ROSSSpecial weather statement, Jul 7, 8:18 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
818 PM EDT THU JUL 7 2016
SCZ023-080045-
DARLINGTON SC-
818 PM EDT THU JUL 7 2016
...SPECIAL WEATHER STATEMENT FOR DARLINGTON COUNTY UNTIL 845 PM
EDT...
AT 814 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CLYDE...OR 12 MILES WEST OF HARTSVILLE...MOVING SOUTHEAST AT 45
MPH. THE STRONGEST PORTION OF THE STORM SHOULD MOVE JUST WEST OF THE
COUNTY LINE THE OUTFLOW FROM THE STORM MAY PRODUCE SOME STRONG GUSTS.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HARTSVILLE...DARLINGTON...LAMAR...DOVESVILLE...NORTH HARTSVILLE...
MONT CLARE...DARLINGTON RACEWAY...FLOYD...LYDIA...CLYDE...AUBURN...
KELLYTOWN...OATS...MECHANICSVILLE...
FLORENCE DARLINGTON TECHNICAL COLLEGE MAIN CAMPUS...
CAROLINA PINES REGIONAL MEDICAL CENTER AND MCLEOD MEDICAL CENTER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 20 BETWEEN MILE MARKERS 126 AND 138.
INTERSTATE 95 IN SOUTH CAROLINA NEAR MILE MARKER 146.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3449 8004 3438 7969 3437 7967 3436 7969
3431 7966 3429 7970 3430 7973 3426 7975
3425 7977 3425 7981 3409 8008 3416 8016
3420 8011 3423 8011 3428 8013 3433 8018
3436 8018 3437 8019 3433 8024 3437 8029
TIME...MOT...LOC 0014Z 295DEG 37KT 3440 8030
RGZLocal storm report, Jul 7, 8:31 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
831 PM EDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG 2 NNW SUNSET TERRACE 34.37N 78.73W
07/07/2016 COLUMBUS NC DEPT OF HIGHWAYS
TREE ACROSS GOLF COURSE RD.
&&
EVENT NUMBER ILM1600178
ROSSLocal storm report, Jul 7, 8:33 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
833 PM EDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 2 N HINSON CROSSROADS 34.33N 78.98W
07/07/2016 COLUMBUS NC DEPT OF HIGHWAYS
TREE ACROSS ICE PLANT RD OFF HWY 76.
&&
EVENT NUMBER ILM1600179
ROSSLocal storm report, Jul 7, 8:39 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
839 PM EDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM TSTM WND DMG PIREWAY 34.03N 78.63W
07/07/2016 COLUMBUS NC LAW ENFORCEMENT
LARGE TREE DOWN ACROSS THE ROAD NEAR PIREWAY. TIME
ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER ILM1600180
SRPThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:18 PM EDT | Special Weather Statement | ILM | Darlington | 27 min |
| Jul 7, 9:29 PM EDT | Special Weather Statement | ILM | Marion | 46 min |
| Jul 7, 9:37 PM EDT | Severe Thunderstorm Warning | ILM | Dillon, Florence, Georgetown, Horry, Marion, Williamsburg | 53 min |
| Jul 7, 10:12 PM EDT | Special Weather Statement | ILM | Darlington | 48 min |
| Jul 7, 10:34 PM EDT | Special Weather Statement | ILM | Georgetown, Horry, Williamsburg | 41 min |
| Jul 7, 11:13 PM EDT | Special Weather Statement | ILM | Florence, Georgetown, Horry, Marion, Williamsburg | 47 min |
| Jul 7, 11:50 PM EDT | Special Weather Statement | ILM | Georgetown, Williamsburg | 40 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.